Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Fires had a good idea fairywings

Posted by gardenergirl on April 19, 2006, at 16:02:18

In reply to Lamictal....unpleasant side effect...help?, posted by fairywings on April 19, 2006, at 11:59:46

Fires recommended taking Lactaid when taking Lamictal if you get diarrhea from it. Apparently there's lactose as an inactive ingredient.

Mine went away after awhile at the higher dose, so there's hope!

Hope you're feeling better soon.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:634781
URL: http://www.dr-bob.org/babble/20060417/msgs/634840.html